Notre Dame Journal of Formal Logic

The programmatic semantics of binary predicator calculi.

Jorge Baralt-Torrijos, Lucio Chiaraviglio, and William Grosky

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 591-596.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891905

Digital Object Identifier
doi:10.1305/ndjfl/1093891905

Mathematical Reviews number (MathSciNet)
MR0387014

Zentralblatt MATH identifier
0283.02038

Subjects
Primary: 02C20

Citation

Baralt-Torrijos, Jorge; Chiaraviglio, Lucio; Grosky, William. The programmatic semantics of binary predicator calculi. Notre Dame J. Formal Logic 16 (1975), no. 4, 591--596. doi:10.1305/ndjfl/1093891905. https://projecteuclid.org/euclid.ndjfl/1093891905


Export citation